# SDR N6WA2013032902

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 20,675 hours, 14,226 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING.  NOSE GEAR INDICATION WAS RED, MAIN GEAR WAS GREEN.  ADJUSTED SWITCHES PX22, PX08 & PX44 IAW 32-61-05.  OP'S CHECK GOOD IAW 32-30-00.
